# SDR AALA202512267292

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 38,542 hours, 16,061 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON LANDING ROLLOUT AT SAN DUE TO THE FLIGHT CREW REPORTING THAT AFTER LANDING AT APPROXIMATELY 60 KNOTS, ECAM MESSAGE AVIONICS SMOKE.  NO OTHER INDICATIONS OF HEAT OR FIRE. NO SCENT OF SMOKE IN THE FLIGHT DECK NOR THE CABIN. FIRE DEPARTMENT INSPECTED THE FORWARD AVIONICS BAY AND NOTED NO HEAT SIGNATURE NOR EVIDENCE OF SMOKE. MAINTENANCE ACCOMPLISHED AVIONICS SMOKE FAULT TROUBLESHOOTING PER TSM 26-15-00-810-803-A WITH NO FAULTS, SMOKE OR ODORS NOTED IN THE AVIONICS AREA. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES REPORTED. NOTE: MAINTENANCE DID NOT IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THE REPORTED MESSAGE.
